Posted by sleepygirl2 on June 7, 2012, at 21:26:19
In reply to Chemical castration + other joys of meds, posted by Phil on June 4, 2012, at 19:19:15
They are a pain in the *ss, aren't they??
Evil seroquel for instance...
"you didn't want to be awake for a full 12 hours, did you?"
Oh, and the weight gain. I don't know what the hell to say about that. I think I just have to live on salad or something, and go running everyday just to keep up.
Lamictal.. I don't give a f*ck about what people think, this stuff has induced periods of irritability and hypomania in me, however briefly. And it's a very bitter pill
The capsules are like little maracas. Forget about missing a dose. You'll feel wrong until you take it again. This one will also make you tired.
It does the job, but when your body gets used to it, it's hard to stop taking it. I dropped down a milligram a little over a year ago, and it was unpleasant. I still take .5mgs a day. The only reason I won't ask about raising it is that I dont want to go through the trouble of reducing it again.
On the other hand, you have different fingers.